Convergence theorems for two families of weak relatively nonexpansive mappings and a family of equilibrium problems
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 583-607
https://doi.org/10.4134/CKMS.2010.25.4.583
Printed December 1, 2010
Xin Zhang and Yongfu Su
Tianjin Polytechnic University, Tianjin Polytechnic University
Abstract : The purpose of this paper is to prove strong convergence theorems for common fixed points of two families of weak relatively nonexpansive mappings and a family of equilibrium problems by a new monotone hybrid method in Banach spaces. Because the hybrid method presented in this paper is monotone, so that the method of the proof is different from the original one. We shall give an example which is weak relatively nonexpansive mapping but not relatively nonexpansive mapping in Banach space $l^{2}$. Our results improve and extend the corresponding results announced in [W. Takahashi and K. Zembayashi, {\it Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings}, Fixed Point Theory Appl. (2008), Article ID 528476, 11 pages; doi:10.1155/2008/528476] and [Y. Su, Z. Wang, and H. Xu, {\it Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings}, Nonlinear Anal. {\bf 71} (2009), no. 11, 5616--5628] and some other papers.
Keywords : relatively nonexpansive, weak relatively nonexpansive, common fixed point, generalized projection, equilibrium problem, monotone hybrid algorithm, maximal monotone operator
MSC numbers : 47H05, 47H09, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd